# SDR IPXA2019020438658

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 40,761 hours, 6,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR 1 INDICATION IS INTERMITTENT.T/S PERFORMED. FOUND DOOR WARNING SWITCH IN BAD CONDITION.  R/R DOOR WARN SWITCH IAW AMM 52-71-01-401 REV 94.03. FUNCTIONAL CHECK SATISFACTORY.
